# SDR IPXA09M56338

- Difficulty date: June 13, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: P733705
- Condition: Vibration
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A LEVEL 1 ENG 1 VIB HI DURING CLIMB FOR 5 MIN. TURB 4.7 ALERT DISAPPEARED AT LEVEL OFF FL360. WITHIN FEW MINUTES AFTER LEVEL OFF, ENG 1 SURGE WITH ENG 1 HI VIB, EGT INCREASED.  SMELLED SMOKE/OIL SMELL.  SHUT DOWN NR 1 ENG ATB.  REMOVED AND REPLACED NR 1 ENGINE PER TC 9102.
